Several statements for convex functions

Authors

  • O. I. Stepanets

Abstract

For the setM of convex-downward functions Ψ (•) vanishing at infinity, we present its decomposition into subsets with respect to the behavior of special characteristics η (Ψ;•) and μ(Ψ;•) of these functions. We study geometric and analytic properties of the elements of the subsets obtained, which are necessary for the investigation of problems of the theory of approximation for classes of convolutions.

Published

25.05.1999

Issue

Section

Research articles

How to Cite

Stepanets, O. I. “Several Statements for Convex Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 5, May 1999, pp. 688–702, https://umj.imath.kiev.ua/index.php/umj/article/view/4654.